Search - ACL en Sciences fondamentales Access content directly

Filter your results

533 Results
Domains : math
Image document

Pointwise moving control for the 1-D wave equation - Numerical approximation and optimization of the support

Arthur Bottois
Radon Series on Computational and Applied Mathematics, In press
Journal articles hal-02972968v1
Image document

Lactobacillus paracasei CNCM I-3689 reduces vancomycin-resistant Enterococcus persistence and promotes Bacteroidetes resilience in the gut following antibiotic challenge

Laureen Crouzet , Muriel Derrien , Claire Cherbuy , Sandra Plancade , Mélanie Foulon , et al.
Scientific Reports, 2018, 8 (1), ⟨10.1038/s41598-018-23437-9⟩
Journal articles hal-02623143v1
Image document

Structural and Functional Partitioning of Bread Wheat Chromosome 3B

Frédéric Choulet , Adriana A. Alberti , Sébastien Theil , Natasha Marie Glover , Valérie Barbe , et al.
Science, 2014, 345 (6194), ⟨10.1126/science.1249721⟩
Journal articles hal-02638189v1
Image document

Hypercyclic operators and rotated orbits with polynomial phases

Frédéric Bayart , George Costakis
Journal of the London Mathematical Society, 2014, 89 (3)
Journal articles hal-00806106v1
Image document

Quantifying uncertainty on Pareto fronts with Gaussian Process conditional simulations

Mickaël Binois , David Ginsbourger , Olivier Roustant
European Journal of Operational Research, 2015, 243 (2), pp.386-394. ⟨10.1016/j.ejor.2014.07.032⟩
Journal articles hal-00904811v2
Image document

Ornstein-Uhlenbeck pinball: I. Poincaré inequalities in a punctured domain.

Emmanuel Boissard , Patrick Cattiaux , Arnaud Guillin , Laurent Miclo
Séminaire de Probabilités, 2018, XLIX (2215)
Journal articles hal-00857842v1
Image document

Data assimilation of time under-sampled measurements using observers, the wave-like equation example

Nicolae Cindea , Alexandre Imperiale , Philippe Moireau
ESAIM: Control, Optimisation and Calculus of Variations, 2015, pp.35. ⟨10.1051/cocv/2014042⟩
Journal articles hal-01054551v1
Image document

Fokker-Planck equation in bounded domain

Laurent Chupin
Annales de l'Institut Fourier, 2010, 60 (1), pp.217-255
Journal articles hal-01105195v1
Image document

Koszul duality and semisimplicity of Frobenius

Pramod N. Achar , Simon Riche
Annales de l'Institut Fourier, 2013, 63, pp.1511-1612
Journal articles hal-00565745v1
Image document

Evaluating convolution sums of the divisor function by quasimodular forms

Emmanuel Royer
International Journal of Number Theory, 2007, 3 (2), pp.Page: 231 - 261. ⟨10.1142/S1793042107000924⟩
Journal articles hal-00012320v2
Image document

Special values of symmetric power $L$-functions and Hecke eigenvalues

Emmanuel Royer , Jie Wu
Journal de Théorie des Nombres de Bordeaux, 2007, 19 (3), pp.703 à 752
Journal articles hal-00092031v2
Image document

Statistics for low-lying zeros of symmetric power L-functions in the level aspect

Guillaume Ricotta , Emmanuel Royer
Forum Mathematicum, 2011, 23 (5), pp.969-1028
Journal articles hal-00138457v1
Image document

Quasistatic Frictional Contact and Wear of a Beam

Meir Shillor , Mircea Sofonea , Rachid Touzani
Discrete and Continuous Dynamical Systems - Series S, 2001, 8, pp.No. 2, 201-218
Journal articles hal-00087486v1
Image document

Analysis of contact of elastic rods subject to large displacements

Pierre Béal , Rachid Touzani
Applied Mathematics Letters, 2003, 16, pp.619-625. ⟨10.1016/S0893-9659(03)80121-0⟩
Journal articles hal-00087488v1
Image document

Global strong solutions for some differential viscoelastic models

Laurent Chupin
SIAM Journal on Applied Mathematics, In press
Journal articles hal-01836257v1
Image document

Survey on Bezout rings of p-adic analytic functions

Bertin Diarra , Alain Escassut
Southeast Asian Bulletin of Mathematics, 2015
Journal articles hal-01913280v1
Image document

On the choice of the low-dimensional domain for global optimization via random embeddings

Mickaël Binois , David Ginsbourger , Olivier Roustant
Journal of Global Optimization, 2020, 76, pp.69-90. ⟨10.1007/s10898-019-00839-1⟩
Journal articles hal-01508196v2
Image document

Modeling and optimizing a road de-icing device by a nonlinear heating.

Frédéric Bernardin , Arnaud Munch
ESAIM: Mathematical Modelling and Numerical Analysis, In press
Journal articles hal-01731614v2
Image document

XFEM-Based Fictitious Domain Method for Linear Elasticity Model with Crack

Olivier Bodart , Valérie Cayol , Sébastien Court , Jonas Koko
SIAM Journal on Scientific Computing, 2016, 38 (2), pp.B219-B246. ⟨10.1137/15m1008385⟩
Journal articles hal-01951032v1
Image document

Zeros of the derivative of a p-adic meromorphic function

Jean-Paul Bézivin , Kamal Boussaf , Alain Escassut
Bulletin des Sciences Mathématiques, 2012
Journal articles hal-01907050v1
Image document

Hochschild cohomology of relation extension algebras

Ibrahim Assem , M. Andrea Gatica , Ralf Schiffler , Rachel Taillefer
Journal of Pure and Applied Algebra, 2016
Journal articles hal-01179207v2
Image document

A bi-projection method for Bingham type flows

Laurent Chupin , Thierry Dubois
Computers & Mathematics with Applications, 2016, 72 (5), pp.1263-1286. ⟨10.1016/j.camwa.2016.06.026⟩
Journal articles hal-01166406v2
Image document

A survey of algorithms for convex multicommodity flow problems

Adam Ouorou , Philippe Mahey , Jean-Philippe Vial
Management Science, 2000
Journal articles hal-01729109v1
Image document

Dimensional improvements of the logarithmic Sobolev, Talagrand and Brascamp-Lieb inequalities

François Bolley , Ivan Gentil , Arnaud Guillin
Annals of Probability, 2018, 46 (1), pp.261-301. ⟨10.1214/17-AOP1184⟩
Journal articles hal-01171361v4
Image document

Le défi de la publication en contexte anglophone de didactiens des mathématiques dont la langue dominante n’est pas l’anglais – version française commentée

Vince Geiger , Claire Margolinas , Rudolf Straesser
Recherches en Didactique des Mathematiques, 2018, 38 (1)
Journal articles hal-01817468v1
Image document

An Iwahori-Whittaker model for the Satake category

Roman Bezrukavnikov , Dennis Gaitsgory , Ivan Mirkovic , Simon Riche , Laura Rider
Journal de l'École polytechnique — Mathématiques, 2019, 6, pp.707-735
Journal articles hal-01818403v1
Image document

Universality of general Dirichlet series with respect to translations and rearrangements

Frédéric Bayart
Arkiv för Matematik, 2023, 61 (1), pp.19-39. ⟨10.4310/ARKIV.2023.v61.n1.a2⟩
Journal articles hal-03665195v1
Image document

Landscape and climatic characteristics associated with human alveolar echinococcosis in France, 1982 to 2007 , the FrancEchino network

M Piarroux , Jean Gaudart , S Bresson-Hadni , K Bardonnet , B Faucher , et al.
Eurosurveillance, 2015
Journal articles hal-01307319v1
Image document

Asymptotic analysis of an advection-diffusion equation and application to boundary controllability

Youcef Amirat , Arnaud Munch
Asymptotic Analysis, In press
Journal articles hal-01654390v1
Image document

A finite volume scheme for convection-diffusion equations with nonlinear diffusion derived from the Scharfetter-Gummel scheme

Marianne Bessemoulin-Chatard
Numerische Mathematik, 2012, 121 (4), ⟨10.1007/s00211-012-0448-x⟩
Journal articles hal-00534269v2